Aa
A
A
Close
Avatar universal
Period after r year on Mirana
Hi i have been on the mirana for about a year. Before being on it i had irregular periods and right after i had my daughter on November 2011 the doctor asked what type of birth control i wanted. I decided with mirana and had it on december 2011. Well just yesterday December 1, i got a really bad ovary pain and then a pelvic pain. I ran to the restroom and was bleeding. I bleed all day today and i am cramping like no other is this normal like im getting my period back or what? Has anyone gone thru this if so can you help me understand a bit more..

Thank you Maddiesmom11211
Cancel
2 Answers
Page 1 of 1
Avatar universal
Yes I have it is normal for that to happen I was on it for 3 years before I got off of it
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4437866 tn?1388123224
I was using this for 4 years and due to it about 3 years in I got really bad cramps. But my periods stopped withing that first year. I went to the er (when I had it removed) and the told me that it caused PID and 3 ovarian cyst. I don't recommend this because of it. But overal I got pregnant 3 month after it removal.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo